Alert archive / Oregon / Frost Advisories in 2012
Frost Advisory 16, NWS Medford, OR
NWS Medford, OR issued this frost advisory at May 17, 2012, 10:00 AM PDT for 5 counties in Oregon; Siskiyou County, California. It took effect at May 18, 2012, 3:00 AM PDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- May 17, 2012, 10:00 AM PDT (17:00 UTC)
- In effect from
- May 18, 2012, 3:00 AM PDT
- Expired
- May 18, 2012, 7:00 AM PDT
- In force
- 4 hr
- Issued by
- NWS Medford, OR
Counties Siskiyou County, CA, Coos County, OR, Curry County, OR, Douglas County, OR, Jackson County, OR, Josephine County, OR
The radar
The Medford radar (KMAX), 76 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 5.0 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1485 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
891 WWUS76 KMFR 171700 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1000 AM PDT THU MAY 17 2012 ...COLD TEMPERATURES FRIDAY MORNING... TEMPERATURES ACROSS NORTHERN CALIFORNIA AND SOUTHERN OREGON WILL BRING AREAS OF FROST TO PORTIONS OF NORTHERN CALIFORNIA AND SOUTHERN OREGON ON FRIDAY MORNING. MUCH OF THE UPPER KLAMATH BASIN AND TULELAKE REGION WILL BE COLDER...WITH BELOW FREEZING TEMPERATURES EXPECTED. CAZ084-ORZ029-180600- /O.UPG.KMFR.FZ.A.0006.120518T1000Z-120518T1400Z/ /O.NEW.KMFR.FZ.W.0011.120518T0800Z-120518T1500Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-KLAMATH BASIN- INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTAMONT... KLAMATH FALLS 1000 AM PDT THU MAY 17 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PDT FRIDAY. THIS FREEZE WARNING UPGRADES THE FREEZE WATCH. * TEMPERATURES...24 TO 32. THE COLDEST TEMPERATURES WILL BE IN CHILOQUIN AREA. * TEMPERATURE INVERSION...THERE WILL BE AN INVERSION TONIGHT MEANING THAT TEMPERATURES JUST ABOVE THE BOUNDARY LAYER ARE LIKELY TO BE ABOVE FREEZING. * TIMING...1 AM TO 8 AM. * LOCATIONS INCLUDE: KLAMATH FALLS...TULELAKE...DORRIS... BONANZA...CHILOQUIN...ALTAMONT AND ALL LOWER ELEVATION SURROUNDING AREAS. * IMPACTS...SENSITIVE VEGETATION IS LIKELY TO BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ081-180600- /O.UPG.KMFR.FZ.A.0006.120518T1000Z-120518T1400Z/ /O.NEW.KMFR.FR.Y.0016.120518T1000Z-120518T1400Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITY OF...WEED 1000 AM PDT THU MAY 17 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM PDT FRIDAY. THIS REPLACES THE FREEZE WATCH...WHICH IS NO LONGER IN EFFECT. * TEMPERATURES...32 TO 36. * TEMPERATURE INVERSION...THERE WILL BE AN INVERSION TONIGHT MEANING THAT TEMPERATURES JUST ABOVE THE BOUNDARY LAYER ARE LIKELY TO BE ABOVE FREEZING. * TIMING...3 AM TO 7 AM. * LOCATIONS INCLUDE: WEED...MONTAGUE...GRENADA...AND GAZELLE. * IMPACTS...FROST SENSITIVE VEGETATION COULD BE DAMAGED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ORZ024-026-180600- /O.NEW.KMFR.FR.Y.0016.120518T1000Z-120518T1400Z/ EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- 1000 AM PDT THU MAY 17 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM PDT FRIDAY. * TEMPERATURE...WHILE MOST VALLEY AREAS WILL EXPERIENCE LOW TEMPERATURES BETWEEN 36 AND 41...OUTLYING AREAS OF THE ROGUE...APPLEGATE...AND ILLINOIS VALLEYS WILL EXPERIENCE LOWS BETWEEN 33 AND 35 DEGREES. * TEMPERATURE INVERSION...THERE WILL BE AN INVERSION TONIGHT MEANING THAT TEMPERATURES JUST ABOVE THE BOUNDARY LAYER WILL BE WARMER THAN WITHIN IT. * LOCATIONS INCLUDE: AREAS OF FROST ARE MOST LIKELY IN THE OUTLYING AREAS OF THE ROGUE...APPLEGATE...AND ILLINOIS VALLEYS. THESE LOCATIONS INCLUDE AREAS FROM SELMA TO WILDERVILLE IN THE ILLINOIS VALLEY...WILLIAMS AND AREAS NEAR APPLEGATE LAKE IN THE APPLEGATE...AND SHADY COVE IN THE ROGUE VALLEY. * IMPACTS...FROST SENSITIVE PLANTS COULD BE DAMAGED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BTL
2 follow-up statements
310 WWUS76 KMFR 180340 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 840 PM PDT THU MAY 17 2012 ...COLD TEMPERATURES FRIDAY MORNING... TEMPERATURES ACROSS NORTHERN CALIFORNIA AND SOUTHERN OREGON WILL BRING AREAS OF FROST TO PORTIONS OF NORTHERN CALIFORNIA AND SOUTHERN OREGON ON FRIDAY MORNING. MUCH OF THE UPPER KLAMATH BASIN AND TULELAKE REGION WILL BE COLDER...WITH BELOW FREEZING TEMPERATURES EXPECTED. CAZ084-ORZ029-181500- /O.CON.KMFR.FZ.W.0011.120518T0800Z-120518T1500Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-KLAMATH BASIN- INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTAMONT... KLAMATH FALLS 840 PM PDT THU MAY 17 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PDT FRIDAY. * TEMPERATURES...24 TO 32. THE COLDEST TEMPERATURES WILL BE IN CHILOQUIN AREA. * TEMPERATURE INVERSION...THERE WILL BE AN INVERSION TONIGHT MEANING THAT TEMPERATURES A FEW HUNDRED FEET ABOVE THE SURFACE ARE LIKELY TO BE ABOVE FREEZING. * TIMING...1 AM TO 8 AM. * LOCATIONS INCLUDE: ALTAMONT...KLAMATH FALLS...TULELAKE... DORRIS. * IMPACTS...SENSITIVE VEGETATION IS LIKELY TO BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ023-181400- /O.EXA.KMFR.FR.Y.0016.120518T1000Z-120518T1400Z/ CENTRAL DOUGLAS COUNTY- INCLUDING THE CITIES OF...DRAIN...ELKTON...MYRTLE CREEK... CANYONVILLE 840 PM PDT THU MAY 17 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM PDT FRIDAY. * TEMPERATURES...32 TO 36. * TEMPERATURE INVERSION...THERE WILL BE AN INVERSION TONIGHT MEANING THAT TEMPERATURES A FEW HUNDRED FEET ABOVE THE SURFACE ARE LIKELY TO BE WARMER THAN THE SURFACE. * TIMING...3 AM TO 7 AM. * LOCATIONS INCLUDE: DRAIN...ELKTON...MYRTLE CREEK...CANYONVILLE. * IMPACTS...FROST SENSITIVE VEGETATION COULD BE DAMAGED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ081-181400- /O.CON.KMFR.FR.Y.0016.120518T1000Z-120518T1400Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITY OF...WEED 840 PM PDT THU MAY 17 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM PDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM PDT FRIDAY. * TEMPERATURES...32 TO 36. * TEMPERATURE INVERSION...THERE WILL BE AN INVERSION TONIGHT MEANING THAT TEMPERATURES A FEW HUNDRED FEET ABOVE THE SURFACE ARE LIKELY TO BE WARMER THAN THE SURFACE. * TIMING...3 AM TO 7 AM. * LOCATIONS INCLUDE: WEED. * IMPACTS...FROST SENSITIVE VEGETATION COULD BE DAMAGED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ORZ024-026-181400- /O.CON.KMFR.FR.Y.0016.120518T1000Z-120518T1400Z/ EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- 840 PM PDT THU MAY 17 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM PDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM PDT FRIDAY. * TEMPERATURE...WHILE MOST VALLEY AREAS WILL EXPERIENCE LOW TEMPERATURES BETWEEN 36 AND 41...OUTLYING AREAS OF THE ROGUE... APPLEGATE...AND ILLINOIS VALLEYS WILL EXPERIENCE LOWS BETWEEN 33 AND 35 DEGREES. * TEMPERATURE INVERSION...THERE WILL BE AN INVERSION TONIGHT MEANING THAT TEMPERATURES A FEW HUNDRED FEET ABOVE THE SURFACE ARE LIKELY TO BE WARMER THAN THE SURFACE. * LOCATIONS INCLUDE: AREAS OF FROST ARE MOST LIKELY IN THE OUTLYING AREAS OF THE ROGUE...APPLEGATE...AND ILLINOIS VALLEYS. THESE LOCATIONS INCLUDE AREAS FROM SELMA TO WILDERVILLE IN THE ILLINOIS VALLEY...WILLIAMS AND AREAS NEAR APPLEGATE LAKE IN THE APPLEGATE...AND SHADY COVE IN THE ROGUE VALLEY.. * IMPACTS...FROST SENSITIVE PLANTS COULD BE DAMAGED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SK
601 WWUS76 KMFR 181409 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 709 AM PDT FRI MAY 18 2012 CAZ081-ORZ023-024-026-181515- /O.EXP.KMFR.FR.Y.0016.000000T0000Z-120518T1400Z/ CENTRAL SISKIYOU COUNTY-CENTRAL DOUGLAS COUNTY- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- INCLUDING THE CITIES OF...WEED...DRAIN...ELKTON...MYRTLE CREEK... CANYONVILLE 709 AM PDT FRI MAY 18 2012 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES ARE BEGINNING TO WARM ACROSS THE AREA. $$ CAZ084-ORZ029-181515- /O.CON.KMFR.FZ.W.0011.000000T0000Z-120518T1500Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-KLAMATH BASIN- INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTAMONT... KLAMATH FALLS 709 AM PDT FRI MAY 18 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. * TEMPERATURES...24 TO 32. THE COLDEST TEMPERATURES WILL BE IN CHILOQUIN AREA. * TEMPERATURE INVERSION...THERE WILL BE AN INVERSION TONIGHT MEANING THAT TEMPERATURES A FEW HUNDRED FEET ABOVE THE SURFACE ARE LIKELY TO BE ABOVE FREEZING. * TIMING...1 AM TO 8 AM. * LOCATIONS INCLUDE: ALTAMONT...KLAMATH FALLS...TULELAKE... DORRIS. * IMPACTS...SENSITIVE VEGETATION IS LIKELY TO BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ SK
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at May 17, 2:46 AM PDT, 7 hours 14 minutes earlier.
Area forecast discussion, May 17, 2:46 AM PDT, 7 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
246 AM PDT THU MAY 17 2012
.DISCUSSION...AN UPPER TROUGH CONTINUES TO PUSH TOWARD THE COAST
THIS MORNING. THE MAIN SHORT WAVE CAN BE SEEN CURLING UP OFF THE
NORCAL COAST (AROUND 40N 130W) RIGHT NOW WITH MID AND HIGH CLOUD
SPREADING OVER MUCH OF NORCAL AND SW OREGON AHEAD OF IT. THERE
ISN'T REALLY MUCH OF A DISCERNIBLE SURFACE FRONT RIGHT NOW, BUT
SOMETHING LOOKING LIKE ONE WILL MOVE ACROSS THE AREA COINCIDENT
WITH THE UPPER TROUGH AXIS THIS AFTERNOON. AS A RESULT, COOLER
TEMPERATURES ARE EXPECTED TODAY. INSTABILITY IS NOT IMPRESSIVE BUT
ALL MODELS DO SHOW SOME CONVECTION ACROSS THE EAST SIDE THIS
AFTERNOON AS COLDER AIR ALOFT MOVES IN. I INCREASED POPS ACROSS
MUCH OF THE EAST SIDE, BUT ESPECIALLY OVER THE MODOC AND SOUTHERN
LAKE COUNTY. THINK IT WILL BE PRIMARILY SHOWERS GIVEN THE FORECAST
SOUNDING PROFILES, BUT HAD TO KEEP SOME THUNDER AS WELL. THE FRONT
WILL BE DRY AND UNEVENTFUL FOR THE REST OF US TODAY.
THE PRIMARY IMPACT FROM THIS SYSTEM WILL COME TONIGHT IN THE FORM
OF A CHILLY NIGHT AS SKIES CLEAR AND RADIATIONAL COOLING KICKS IN.
DONT REALLY SEE ANY FROST OR FREEZE IMPACTS ON THE WEST SIDE, BUT
GROWERS ON THE EAST SIDE AND PORTIONS OF CALIFORNIA WILL PROBABLY
SEE SUB FREEZING TEMPERATURES BY TOMORROW MORNING. FREEZE WATCHES
REMAIN IN EFFECT FOR VULNERABLE AREAS TONIGHT AND EARLY TOMORROW.
VERY WEAK RIDGING BEGINS TO DEVELOP FRIDAY BUT PROBABLY NOT
QUICKLY ENOUGH TO WARM US UP MUCH COMPARED TO TODAY. THIS WILL
LEAD TO A SIMILARLY COLD NIGHT AGAIN FRIDAY NIGHT AND SATURDAY
MORNING. THE NEXT TROUGH DIGS OFF SHORE OVER THE WEEKEND WHICH
PUMPS AND RIDGE OVER THE PACNW AND WARMS US UP AGAIN. HIGHS IN THE
70S AND 80S WILL BE COMMON OVER THE WEEKEND WITH THE WARMEST DAY
BEING SUNDAY.
A MORE SIGNIFICANT FRONT AND TROUGH IS STILL SCHEDULED TO MOVE
THROUGH MONDAY. THIS OPENS THE DOOR TO THE PACIFIC THROUGH MUCH OF
NEXT WEEK. MODEL CONSISTENCY IS NOT GREAT FOR NEXT WEEK, BUT A
COOL, SHOWERY PATTERN LOOKS LIKELY. -WRIGHT
&&
.AVIATION...STRATUS WITH PRIMARILY MVFR CIGS REMAINS ALONG THE
COAST ONCE AGAIN THIS MORNING. AN UPPER TROUGH WILL MOVE ACROSS
THE REGION AND MIX THIS STRATUS OUT BY MID MORNING WITH VFR
AND GUSTY NORTH-NORTHWEST WINDS THEREAFTER. VFR CONDITIONS
EXPECTED OVER THE REST OF THE AREA THROUGH TODAY WITH A MIX OF MID
AND HIGH CLOUD AND CIGS PRIMARILY AOA 10KFT. SCT SHRA AND ISOLD TS
WILL DEVELOP ACROSS THE EAST SIDE THIS AFTERNOON WITH BRIEF MVFR
CIGS AND GUSTY WINDS POSSIBLE INVOF ANY SHRA/TS.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
ORZ029.
CA...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
CAZ081-084.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT THIS EVENING FOR
PZZ350.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT THIS
EVENING FOR PZZ350.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT FRIDAY FOR
PZZ356.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT FRIDAY
FOR PZZ356.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 AM PDT SATURDAY FOR
PZZ376.
HAZARDOUS SEAS WARNING UNTIL 11 PM PDT THIS EVENING FOR PZZ376.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT THIS EVENING FOR
PZZ370.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT THIS
EVENING FOR PZZ370.Hazardous weather outlook, May 17, 5:49 AM PDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 549 AM PDT THU MAY 17 2012 CAZ081-084-ORZ029-181300- CENTRAL SISKIYOU COUNTY- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-KLAMATH BASIN- 549 AM PDT THU MAY 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING. PLEASE SEE THE LATEST WATCH MESSAGE FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE FREEZE WATCH REMAINS IN EFFECT UNTIL FRIDAY MORNING. SATURDAY MORNING COULD BE COLD AS WELL. NO OTHER HAZARDOUS WEATHER IS EXPECTED DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 10:00 AM PDT | Freeze Warning | MFR | Klamath | 22 hr |
Nearby
Frost Advisories in Oregon, 2012Frost Advisories in California, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.